Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

When starting my retin a and doxycycline treatment I didn’t have much acne   , skin was just fairly scared and had those smaller comedones. After about 4 months my acne is much worse and don’t know if will get better. My cheeks got much worse and Just started calming down.Just about a week ago has a huge breakout on my forehead , when I hadn’t had any acne on forehead for most he treatment. Isn’t that only supposed to happen initially staring retin a ? Why is happening 4 months later ? It seems like it’s juet getting worse and worse don’t know if this is usual, my dermatologist wants me to use it 4 more months don’t know if I should or not .

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×